# SDR QXEA200800246

- Difficulty date: February 27, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 16,903 hours, 17,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 644-664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - RIGHT INBOARD SEAT TRACK NR 15 HAS SEVERAL CORRODED AREAS ON UPPER TRACK SURFACE AT APPROXIMATELY STATION 664.0 TO 644.0.  REMOVED SEAT TRACK NR 15 AND INSTALLED NEW SEAT TRACK IAW DASH 8 Q400 SRM 51-40-07, 51-42-00 AND 51-40-15.
